A general existence theorem of zero points

P.J.J. Herings, G.A. Koshevoy, A.J.J. Talman, Z.F. Yang

Research output: Contribution to journalArticleScientificpeer-review

236 Downloads (Pure)
Original languageEnglish
Pages (from-to)375-394
Number of pages19
JournalJournal of Optimization Theory and Applications
Volume120
Issue number2
Publication statusPublished - 2004

Cite this

Herings, P. J. J., Koshevoy, G. A., Talman, A. J. J., & Yang, Z. F. (2004). A general existence theorem of zero points. Journal of Optimization Theory and Applications, 120(2), 375-394.